# SDR DALA2023030701674

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION SEAT TRACK-Y953 BTW FR53.9 TO FR54 IN PASSENGER CABIN. CORRECTIVE ACTION: REWORKED AND EVALUATED SEAT TRACK-Y953 LOC BTW FR53.2 TO FR54 IN PASSENGER CABIN AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS AS PER A330 SRM 53-31-15-283-001. (2658721)
